USP Electronic Research Repository

Approximate LDA technique for dimensionality reduction in the small sample size case

Paliwal, K.K. and Sharma, Alokanand (2011) Approximate LDA technique for dimensionality reduction in the small sample size case. Journal of Pattern Recognition Research, 6 (2). pp. 298-306. ISSN 1558-884X

[img] PDF - Published Version
Restricted to Repository staff only

Download (147Kb)

    Abstract

    The regularized linear discriminant analysis (LDA) technique overcomes the small sample size (SSS) problem by adding a regularization parameter to the eigenvalues of within-class scatter matrix. However, it has some drawbacks. In this paper we address its drawbacks and propose an improvement. The proposed technique is experimented on several datasets and promising results have been obtained.

    Item Type: Journal Article
    Subjects: T Technology > TA Engineering (General). Civil engineering (General)
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Engineering and Physics
    Depositing User: Ms Shalni Sanjana
    Date Deposited: 21 Jun 2011 21:01
    Last Modified: 21 Jun 2012 21:01
    URI: http://repository.usp.ac.fj/id/eprint/4802
    UNSPECIFIED

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...